# SDR RRXA98176

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755841
- Condition: Corrosion
- Location: Bs 123
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND LOWER CARGO DOOR JAMB, ZEE FITTING CORRODED BEYOND LIMITATIONS IAW DC-8 SRM AT STA 123 AND LONGERON 33 LEFT.  FABRICATED AND INSTALLED NEW FITTING IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-04484.
